# SDR QXEA0200965

- Difficulty date: July 16, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 1,515 hours, 1,818 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT RUDDER IS CRACKED ON RT SIDE ABOUT 4 INCHES DOWN FROM TOP. REPAIRED IAW HORIZON AIR EA 6-55-13.
